# SDR REXA201808290753

- Difficulty date: August 20, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323021
- Condition: Corroded
- Location: Bs 379-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R, LAVATORY PAN LOWER ANGLE WAS CORRODED BS 379 - 394.  REMOVED AND REPLACED THE LAVATORY PAN ANGLE AT STRINGER 23R IAW SRM 51-42-06, AND SRM 51-42-21.
